Abstract
This abstract is a contribution to the paper by R. Wojcicki [2]. We use the terminology introduced there, . In this note we show that 1 0 For each n 2 there exists a logic whose degree of uniformity and degree of complexity are both equal to n. 2 0 There is a logic with the degree of uniformity equal to 2 @0 but with the degree of complexity equal to @0
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 69,114
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Categorical Abstract Algebraic Logic: Models of Π-Institutions.George Voutsadakis - 2005 - Notre Dame Journal of Formal Logic 46 (4):439-460.
Categorical Abstract Algebraic Logic: More on Protoalgebraicity.George Voutsadakis - 2006 - Notre Dame Journal of Formal Logic 47 (4):487-514.
Lewis Dichotomies in Many-Valued Logics.Simone Bova - 2012 - Studia Logica 100 (6):1271-1290.
Complexity of Admissible Rules.Emil Jeřábek - 2007 - Archive for Mathematical Logic 46 (2):73-92.
Filter Distributive Logics.Janusz Czelakowski - 1984 - Studia Logica 43 (4):353 - 377.

Analytics

Added to PP index
2014-02-19

Total views
15 ( #694,827 of 2,499,071 )

Recent downloads (6 months)
1 ( #419,059 of 2,499,071 )

How can I increase my downloads?

Downloads

My notes